当前期刊: SIAM Journal on Financial Mathematics Go to current issue    加入关注   
显示样式:        排序: IF: - GO 导出
我的关注
我的收藏
您暂时未登录!
登录
  • Fully-Dynamic Risk-Indifference Pricing and No-Good-Deal Bounds
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-06-29
    Jocelyne Bion-Nadal; Giulia Di Nunno

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 620-658, January 2020. The seller's risk-indifference price evaluation is studied. We propose a dynamic risk-indifference pricing criterion derived from fully-dynamic risk measures on the $L_p$-spaces for $p\in [1,\infty]$. The concept of fully-dynamic risk measures extends the one of dynamic risk measures by adding the actual possibility

    更新日期:2020-06-30
  • Deep-Learning Solution to Portfolio Selection with Serially Dependent Returns
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-06-11
    Ka Ho Tsang; Hoi Ying Wong

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 593-619, January 2020. This paper investigates a deep-learning solution to high-dimensional multiperiod portfolio optimization problems with bounding constraints on the control. We propose a deep neural network (DNN) architecture to describe the underlying control process. The DNN consists of $K$ subnetworks, where $K$ is the total number

    更新日期:2020-06-30
  • An Analytical Valuation Framework for Financial Assets with Trading Suspensions
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-06-11
    Christian Fries; Lorenzo Torricelli

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 566-592, January 2020. In this paper we propose a derivative valuation framework based on Lévy processes which takes into account the possibility that the underlying asset is subject to information-related trading halts/suspensions. Since such assets are not traded at all times, we argue that the natural underlying for derivative risk-neutral

    更新日期:2020-06-30
  • Risk-Dependent Centrality in Economic and Financial Networks
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-06-02
    Paolo Bartesaghi; Michele Benzi; Gian Paolo Clemente; Rosanna Grassi; Ernesto Estrada

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 526-565, January 2020. Node centrality is one of the most important and widely used concepts in the study of complex networks. Here, we extend the paradigm of node centrality in financial and economic networks to consider the changes of node “importance” produced not only by the variation of the topology of the system but also as a consequence

    更新日期:2020-06-30
  • Black's Inverse Investment Problem and Forward Criteria with Consumption
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-05-07
    Sigrid Källblad

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 494-525, January 2020. We study an inverse investment problem proposed by Black and provide necessary and sufficient conditions for a given function to be an admissible indirect utility function in a log-normal market; we also show how to recover the associated utility function. Similar questions are also addressed starting directly from

    更新日期:2020-06-30
  • Optimal Execution with Rough Path Signatures
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-04-27
    Jasdeep Kalsi; Terry Lyons; Imanol Perez Arribas

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 470-493, January 2020. We present a method for obtaining approximate solutions to the problem of optimal execution, based on a signature method. The framework is general, only requiring that the price process is a geometric rough path and the price impact function is a continuous function of the trading speed. Following an approximation

    更新日期:2020-06-30
  • Volatility Options in Rough Volatility Models
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-04-27
    Blanka Horvath; Antoine Jacquier; Peter Tankov

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 437-469, January 2020. We discuss the pricing and hedging of volatility options in some rough volatility models. First, we develop efficient Monte Carlo methods and asymptotic approximations for computing option prices and hedge ratios in models where log volatility follows a Gaussian Volterra process. While providing a good fit for European

    更新日期:2020-06-30
  • An Optimal Investment Problem with Nonsmooth and Nonconcave Utility over a Finite Time Horizon
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-04-23
    Chonghu Guan; Xun Li; Wenxin Zhou

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 411-436, January 2020. In this paper, we study a class of optimal investment problems with a nonsmooth and nonconcave utility function, where the value function is the expected utility determined by the state process and time. We adopt partial differential equation methods to prove that the value function belongs to $C^{2,1}$ under some

    更新日期:2020-06-30
  • A Risk-Sharing Framework of Bilateral Contracts
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-04-13
    Junbeom Lee; Stephan Sturm; Chao Zhou

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 385-410, January 2020. We introduce a two-agent problem which is inspired by price asymmetry arising from funding difference. When two parties have different funding rates, the two parties deduce different fair prices for derivative contracts even under the same pricing methodology and parameters. Thus, the two parties should enter the

    更新日期:2020-04-13
  • Multiperiod Mean Conditional Value at Risk Asset Allocation: Is It Advantageous to Be Time Consistent?
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-04-13
    Peter A. Forsyth

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 358-384, January 2020. We formulate the multiperiod, time consistent mean-CVAR (conditional value at risk) asset allocation problem in a form amenable to numerical computation. Our numerical algorithm can impose realistic constraints such as no shorting, no leverage, and discrete rebalancing. We focus on long term (i.e., 30 year) strategies

    更新日期:2020-04-13
  • The Multivariate Kyle Model: More is Different
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-04-02
    Luis Carlos Garcia del Molino; Iacopo Mastromatteo; Michael Benzaquen; Jean-Philippe Bouchaud

    SIAM Journal on Financial Mathematics, Volume 11, Issue 2, Page 327-357, January 2020. We reconsider the multivariate Kyle model in a risk-neutral setting with a single, perfectly informed rational insider and a rational competitive market maker, setting the price of $n$ securities. We prove the unicity of a symmetric, positive definite solution for the impact matrix and provide insights on its interpretation

    更新日期:2020-04-02
  • Optimal Hedging Under Fast-Varying Stochastic Volatility
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-03-24
    Josselin Garnier; Knut Sølna

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 274-325, January 2020. In a market with a rough or Markovian mean-reverting stochastic volatility there is no perfect hedge. Here it is shown how various delta-type hedging strategies perform and can be evaluated in such markets in the case of European options. A precise characterization of the hedging cost, the replication cost caused

    更新日期:2020-03-24
  • Portfolio Optimization in Fractional and Rough Heston Models
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-03-23
    Nicole Bäuerle; Sascha Desmettre

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 240-273, January 2020. We consider a fractional version of the Heston volatility model which is inspired by [H. Guennoun et al., SIAM J. Financial Math,, 9 (2018), pp. 1017--1045]. Within this model we treat portfolio optimization problems for power utility functions. Using a suitable representation of the fractional part, followed by

    更新日期:2020-03-23
  • Mixing LSMC and PDE Methods to Price Bermudan Options
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-03-12
    David Farahany; Kenneth R. Jackson; Sebastian Jaimungal

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 201-239, January 2020. We develop a mixed least squares Monte Carlo--partial differential equation (LSMC-PDE) method for pricing Bermudan style options on assets under stochastic volatility. The algorithm is formulated for an arbitrary number of assets and volatility processes, and we prove the algorithm converges almost surely for a class

    更新日期:2020-03-12
  • Risk Aversion in Regulatory Capital Principles
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-03-12
    Tiantian Mao; Ruodu Wang

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 169-200, January 2020. We incorporate a notion of risk aversion favoring prudent decisions from financial institutions into regulatory capital calculation principles. In the context of Basel III and IV as well as Solvency II, regulatory capital calculation is carried out through the tools of monetary risk measures. The notion of risk aversion

    更新日期:2020-03-12
  • Theory of Cryptocurrency Interest Rates
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-03-03
    Dorje Brody; Lane Hughston; Bernhard Meister

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 148-168, January 2020. A term structure model in which the short rate is zero is developed as a candidate for a theory of cryptocurrency interest rates. The price processes of crypto discount bonds are worked out, along with expressions for the instantaneous forward rates and the prices of interest-rate derivatives. The model admits functional

    更新日期:2020-03-03
  • Short Communication: Inversion of Convex Ordering: Local Volatility Does Not Maximize the Price of VIX Futures
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-02-20
    Beatrice Acciaio; Julien Guyon

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page SC1-SC13, January 2020. It has often been stated that, within the class of continuous stochastic volatility models calibrated to vanillas, the price of a VIX future is maximized by the Dupire local volatility model. In this article we prove that this statement is incorrect: we build a continuous stochastic volatility model in which a VIX

    更新日期:2020-02-20
  • On CIR Equations with General Factors
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-02-18
    Michał Barski; Jerzy Zabczyk

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 131-147, January 2020. The paper is concerned with stochastic equations for the short rate process $R$, $dR(t)=F(R(t))dt+G(R(t-))dZ(t)$, in the affine model of the bond prices. The equation is driven by a Lévy martingale $Z$. It is shown that the discounted bond prices are local martingales if either $Z$ is a stable process of index $\alpha\in(1

    更新日期:2020-02-18
  • When Capital Is a Funding Source: The Anticipated Backward Stochastic Differential Equations of X-Value Adjustments
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-02-18
    Stéphane Crépey; Wissal Sabbagh; Shiqi Song

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 99-130, January 2020. X-value adjustments (XVAs) refer to various financial derivative pricing adjustments accounting for counterparty risk and its funding (FVA) and capital (KVA) implications for a bank. In this paper we show that the XVA equations are well-posed, including in the realistic case where capital is deemed fungible as a source

    更新日期:2020-02-18
  • Systemic Risk in Networks with a Central Node
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-02-06
    Hamed Amini; Damir Filipović; Andreea Minca

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 60-98, January 2020. We examine the effects on a financial network of clearing all contracts though a central node (CN), thereby transforming the original network into a star-shaped one. The CN is capitalized with external equity and a guaranty fund. We introduce a structural systemic risk measure that captures the shortfall of end users

    更新日期:2020-02-06
  • Robust Framework for Quantifying the Value of Information in Pricing and Hedging
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-02-06
    Anna Aksamit; Zhaoxu Hou; Jan Obłój

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 27-59, January 2020. We investigate asymmetry of information in the context of the robust approach to pricing and hedging of financial derivatives. We consider two agents, one who only observes the stock prices and another with some additional information, and investigate when the pricing-hedging duality for the former extends to the latter

    更新日期:2020-02-06
  • Inventory Management for High-Frequency Trading with Imperfect Competition
    SIAM J. Financ, Math. (IF 1.315) Pub Date : 2020-01-08
    Sebastian Herrmann; Johannes Muhle-Karbe; Dapeng Shang; Chen Yang

    SIAM Journal on Financial Mathematics, Volume 11, Issue 1, Page 1-26, January 2020. We study Nash equilibria for inventory-averse high-frequency traders (HFTs), who trade to exploit information about future price changes. For discrete trading rounds, the HFTs' optimal trading strategies and their equilibrium price impact are described by a system of nonlinear equations; explicit solutions are obtained

    更新日期:2020-01-08
Contents have been reproduced by permission of the publishers.
导出
全部期刊列表>>
胸部和胸部成像专题
自然科研论文编辑服务
ACS ES&T Engineering
ACS ES&T Water
屿渡论文,编辑服务
鲁照永
华东师范大学
苏州大学
南京工业大学
南开大学
中科大
唐勇
跟Nature、Science文章学绘图
隐藏1h前已浏览文章
中洪博元
课题组网站
新版X-MOL期刊搜索和高级搜索功能介绍
ACS材料视界
x-mol收录
广东实验室
南京大学
王杰
南科大
刘尊峰
湖南大学
清华大学
王小野
中山大学化学工程与技术学院
试剂库存
天合科研
down
wechat
bug